View : 16 Download: 0

Absolute zeta functions

Title
Absolute zeta functions
Authors
Deitmar A.Koyama S.-Y.Kurokawa N.
Ewha Authors
Shinya Koyama
Issue Date
2008
Journal Title
Proceedings of the Japan Academy Series A: Mathematical Sciences
ISSN
0386-2194JCR Link
Citation
vol. 84, no. 8, pp. 138 - 142
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Two new concepts of zeta functions for schemes over the field of one element are proposed. A localization formula and an explicit formula in the affine case are given. This allows for a computation for every scheme. ©2008 The Japan Academy.
DOI
10.3792/pjaa.84.138
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE